Possibility of pregnancy after missing medication

Patient

Q: I have been on birth control for many years and missed a dose by almost a month and a half and then took my next dose. I am now feeling ALL the symptoms of being pregnant. Can this be possible with being on the shot or is this just side effects?

Doctor

A:   If you are on birth control there are 99% chance that you are not pregnant. However since you've missed a month and a half of medication, there is a possibility that your symptoms may be due to pregnancy. You may want to take a blood test for pregnancy in case of doubts. Visit to your GP or if possible a gynecologist would help diagnose the cause in case you don’t get your periods yet the next month.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews